Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 2, Pages 413-415
http://dx.doi.org/10.1155/S0161171293000523

Congruences involving generalized Frobenius partitions

Department of Science and Mathematics, Cedarville College, Cedarville 45314, OH, USA

Received 19 June 1992; Revised 10 July 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The goal of this paper is to discuss congruences involving the function cϕm¯(n), which denotes the number of generalized Frobenius partitions of n with m colors whose order is m under cyclic permutation of the m colors.